Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

January 1993

Volume 14, Issue 1

Pages 1–108

  1. Original Article

    1. Top of page
    2. Original Article
    1. ASYMPTOTIC RESULTS FOR PERIODIC AUTOREGRESSIVE MOVING-AVERAGE PROCESSES (pages 1–18)

      P. L. Anderson and A. V. Vecchia

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1993.tb00126.x

    2. ESTIMATION OF THE NON-STATIONARY FACTOR IN ARUMA MODELS (pages 27–46)

      D. Huang and V. V. Anh

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1993.tb00128.x

    3. DETERMINING THE ORDER OF A VECTOR AUTOREGRESSION WHEN THE NUMBER OF COMPONENT SERIES IS LARGE (pages 47–69)

      Sergio G. Koreisha and Tarmo Pukkila

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1993.tb00129.x

    4. ESTIMATION FOR NONNEGATIVE AUTOREGRESSIVE PROCESSES WITH AN UNKNOWN LOCATION PARAMETER (pages 71–92)

      William P. McCormick and George Mathew

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1993.tb00130.x

    5. GEOMETRIC ERGODICITY OF A DOUBLY STOCHASTIC TIME SERIES MODEL (pages 93–108)

      Sean P. Meyn and Lei Guo

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1993.tb00131.x

SEARCH

SEARCH BY CITATION